ISSN: 1300-7777 E-ISSN: 1308-5263
Corneal epithelial microcysts due to high dose Cytarabine administration in acute myeloid leukemia [Turk J Hematol]
Turk J Hematol. 2012; 29(1): 85-86 | DOI: 10.5505/tjh.2012.21704  

Corneal epithelial microcysts due to high dose Cytarabine administration in acute myeloid leukemia

Tuba Hilkay Karapınar1, Salih Gözmen1, Özlem Tüfekçi1, Şebnem Yılmaz1, Zeynep Özbek2, Melih Parlak2, Gülersu İrken1, Hale Ören1
1Department Of Pediatric Hematology, Dokuz Eylul University Faculty Of Medicine, Balcova, Izmir.
2Department Of Ophtalmology, Dokuz Eylul University Faculty Of Medicine, Balcova, Izmir.

Keywords: Cytarabine, cornea, leukemia


Tuba Hilkay Karapınar, Salih Gözmen, Özlem Tüfekçi, Şebnem Yılmaz, Zeynep Özbek, Melih Parlak, Gülersu İrken, Hale Ören. Corneal epithelial microcysts due to high dose Cytarabine administration in acute myeloid leukemia. Turk J Hematol. 2012; 29(1): 85-86

Corresponding Author: Tuba Hilkay Karapınar, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686